T Nation

Suppressing Estrogen During Adolescence


#1

Wasn't entirely sure where to put this, decided this would be the best place for it. Had a few bloodtests done a few months ago which showed low T-levels and elevated E2. While trying to pinpoint a cause I recently remembered taking a testosterone booster and a supplement which was designed to control estrogen when I was 16/17. Unfortunately I cannot remember the brand although I do remember it was not a hugely reputable company.

I distinctly remember feeling like absolute crap the whole time I was taking the supplements (a month), nauseous, lethargic with little motivation to train as well as low libido (obviously I should have stopped taking them). All symptoms (I believe) of suppressed estrogen levels. My question is whether this could stimulate some kind of compensatory upregulation of aromatase once supplementation had ceased? Furthermore I am unsure of the effect adolescence would have on such a process. Thanks.


#2

Besides the nausea that could also be low t. Are you 100% sure you didnt take an OTC anabolic steroid?

It's possible you could have damaged your endocrine system.

Your general question is probably best suited for the TRT forum. Because at this point you cant change the past. But you can look for ways to fix your current situation


#3

This is what worries me I cannot be 100% sure. The reason I was edging towards estradiol as the culprit was purely based upon the fact that I didn't make huge gains during this time, just normal progress as far as I can remember. I would have also expected the low T symptoms to appear after cessation of the (possible) steroid use and HPTA supression became obvious and no longer masked by endogenous testosterone supplementation.

I felt better after I had stopped supplementing as opposed to worse which is what I would expect after HPTA shutdown. You are far more knowledgeable than me however so I cede to you.


#4

No, thres nothing to cede.

Im just throwing out a different possibility.